How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I think there are enough questions and answers related to

Customer Question

I think there are enough questions and answers related to it. Started using probiotics and my urine turned bright yellow. That seems to be normal. I guess my question would be what is it doing to my kidneys?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I'm taking a ton of meds, but the probiotics are new, and the yellow color came after about 6 days. That's the only change I've made. I stopped them to see if things will go back to normal. It's been 3 days and I haven't noticed a difference.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I am allergic to erythromycin and nsaids. For asthma/COPD I take flonase, albuterol, advair, singulair, septra; for pain: tramadol & prednisone (does double duty), a little tylenol; lasix, HCTZ, something for cholesterol...starts with an a; byetta injection, baby aspirin. To counteract some of the side effects I also take potassium, magnesium, oh, and claritin. Hard to keep them all straight.
JA: Anything else in your medical history you think the doctor should know?
Customer: My nsaids nearly killed my kidneys. I was level 4 in December, but they've recovered to level 2 since stopping the nsaids.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 month ago.

Dear customer,

Which probiotic were you taking? Do you also take vitamin supplements?